Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part

S. Leif Svensson

TBD mathscidoc:1701.332321

Arkiv for Matematik, 8, (2), 145-162, 1970.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 1047 downloads ] [ 0 comments ]
@inproceedings{s.1970necessary,
  title={Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part},
  author={S. Leif Svensson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203444407808130},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={2},
  pages={145-162},
  year={1970},
}
S. Leif Svensson. Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part. 1970. Vol. 8. In Arkiv for Matematik. pp.145-162. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203444407808130.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved